Translator Disclaimer
January 2020 Characterizations for the commutator of parabolic nonsingular integral operator on parabolic generalized Orlicz-Morrey spaces
M. N. Omarova
Tbilisi Math. J. 13(1): 97-111 (January 2020). DOI: 10.32513/tbilisi/1585015223

Abstract

We show continuity in parabolic generalized Orlicz-Morrey spaces $M^{\Phi,\varphi}$ of commutator of parabolic nonsingular integral operators. We shall give necessary and sufficient conditions for the boundedness of the commutator of parabolic nonsingular integral operator on $M^{\Phi,\varphi}$ spaces with $BMO$ functions.

Funding Statement

The research of M. Omarova was partially supported by the Grant of 1st Azerbaijan-Russia Joint Grant Competition (Agreement Number No. EIF-BGM-4-RFTF-1/2017-21/01/1).

Acknowledgment

We thank the referee(s) for careful reading the paper and useful comments.

Citation

Download Citation

M. N. Omarova. "Characterizations for the commutator of parabolic nonsingular integral operator on parabolic generalized Orlicz-Morrey spaces." Tbilisi Math. J. 13 (1) 97 - 111, January 2020. https://doi.org/10.32513/tbilisi/1585015223

Information

Received: 4 September 2019; Accepted: 4 December 2019; Published: January 2020
First available in Project Euclid: 24 March 2020

MathSciNet: MR4079453
zbMATH: 07200155
Digital Object Identifier: 10.32513/tbilisi/1585015223

Subjects:
Primary: 42B20
Secondary: 42B35

Rights: Copyright © 2020 Tbilisi Centre for Mathematical Sciences

JOURNAL ARTICLE
15 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.13 • No. 1 • January 2020
Back to Top